# SDR IXXA04000930

- Difficulty date: June 22, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,127 hours, 29,736 cycles
- Engine: Cfmint CFM563C1
- Engine time: 38,207 hours, 12,027 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Will Not Test
- Part time: 91,127 hours, 29,736 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, NR 1 ENG FIRE WARNING SYSTEM SHORT LIGHT ILLUMINATED AND FIRE WARNING WOULD NOT TEST.  NR 1 ENGINE SHUT DOWN IN FLIGHT.  MAINTENANCE NOTED ENGINE IS WITHIN LIMITS PER ALL APPLICABLE MANUALS.  MAINTENANCE CLEANED AND RESECURED WIRING CONNECTORS ON UPPER ENGINE HOT SECTION FIRE LOOP.  OPS CHECK GOOD IAW DACO 70 SERIES MM CHAPTER 26-10-1.
